# SDR SWAA086899

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 3,036 hours, 1,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 EMERGENCY EXIT DOOR SIGN LOOSE.  INSTALLED SIGN PER MM.
